# SDR DHL9980616C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 SEAT TRACK FS 1400 HAS SURFACE CORROSION AND ELONGATED TRACK HOLES.  INSTALLED FOUR HOLE CARGO TRACK REPAIR IAW DC8 SRM 53-2-3, FIG 6D, SHEET 1-3.  N/R CARD NR 0300.
